# SDR SWAA2023041214180

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - SIDEWALL SUPPORT HAS CORROSION WL 156 - RBL 23.5 BS 500A+1.5; BS 500A+6.5; BS 500A+16.75; BS 500B+6.75; BS 500B+11; BS 500B+16.5; 500C+1.5.<REMOVED CORROSION FROM MULTIPLE LOCATIONS ON FCB FLOOR TO SIDEWALL SUPPORT BS50A-500D RBL 23.5  500A+1.5 MEASURED 0.6'W X 0.75'L AND 0.004'DEEP FOUND TO BE IN LIMITS 500A+6.5 MEASURED 0.6'W X 0.8'L AND 0.0035'DEEP FOUND TO BE IN LIMITS 500A+16.75 MEASURED 0.5'W X 0.6'L AND 0.0055'DEEP FOUND TO BE OUT OF LIMITS 500B+6.75 MEASURED 0.4'W X 0.5'L AND 0.0075'DEEP FOUND TO BE OUT OF LIMITS 500B+11 MEASURED 0.5'W X 0.5'L AND 0.0035'DEEP FOUND TO BE IN LIMITS 500B+16.5 MEASURED 0.6'W X 1.1'L AND 0.005'DEEP FOUND TO BE OUT OF LIMITS 500C+1.5 MEASURED 0.5'W X 0.6'L AND 0.006'DEEP FOUND TO BE OUT OF LIMITS FABRICATED; LOCATED AND DRILLED NEW FWD CARGO BAY SIDEWALL SUPPORT FROM BAC1496-444#7075T62; LOT# 1520195-1; IAW SRM 51-40-05-0G-0; DWG 143A7501; ID:0114; REV: -; DWG 143A7500; ID:0071; REV: - FABRICATED; LOCATED AND DRILLED NEW FWD CARGO BAY SIDEWALL SUPPORT FROM BAC1496-444#7075T62; LOT# 1520195-1; FROM BS 500A TO BS 500D; RBL 23.5; WL 156 IAW SRM 51-40-05-0G-0; DWG 143A7501; ID:0114; REV: -; DWG 143A7500; ID:0071; REV: -; APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802; APPLIED PRIMER ON NEW FWD CARGO BAY SIDEWALL SUPPORT IAW AMM 51-21-72-370-804;INSTALLED ADHESIVE BONDED NUTPLE ON NEW FWD CARGO BAY SIDEWALL SUPPORT FROM BS 500A TO BS 500D ; RBL 23.5; WL 156 IAW SRM 51-40-10-2R-0
